Increased Ecstacy overdose incidents appearing at PMH

0
812

02_28_05_ecstacy.jpg

Ecstacy bags on display.

Nassau Bahamas : Sources within the Princess Margaret Hospital (PMH) confirmed to Bahamas Press that cases of Ecstacy drug uses are are on the raise. The hospital source claimed that some latest incidents involve some under aged school student who are said to have taken overdose the drug.

No word from from health officials have come to the public on the increase number of incidents appearing in the emergency room amongst school students nor has the police announced any leads into the origin of the drugs however, sources at the hospital say an increase in use of the drug is on the rise bearing victims in serious condition.

Ecstacy is a drug found most frequently in nightclubs and at raves in the United States, and have since become some of the fastest growing drugs used by college students in the US.

Ecstasy is almost always swallowed in 60 to 120 mg pills. It is very infrequently snorted or taken in a liquid form through injection. The strength and contents of Ecstasy tablets cannot be known accurately.

Second, users report a number of side effects, including: Heatstroke, (also known as hyperthermia), Nausea, Muscle tension, Blurred vision, Faintness, Chills, Sweating, Teeth clenching, and Day-after depression.